# SDR 9521799989

- Difficulty date: December 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8945E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND TAILCONE EMERGENCY LIGHTS AND ENTRY DOOR EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED POWER SUPPLY, BATTERIES AND REPLACED FUSE.  OPERATIONAL CHECK GOOD.
